# SDR SWAA2021021548035

- Difficulty date: February 6, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE IS CRACKED AROUND MOUTHPIECE. / REMOVED AND REPLACED MEGAPHONE PER MT 725-60-11
